# SDR SIMA20180608007

- Difficulty date: June 8, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14523523006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP AT FRAME 61 BETWEEN STRINGERS 6L AND 7L. REMOVED SHEAR CLIP AT FRAME 61 IAW SRM 51-40-02. LOCATED, DRILLED AND ALODINED FASTENER HOLES ON NEW SHEAR CLIP IAW SRM 51-20-03 AND CPM 51-21-04. INSTALLED NEW SHEAR CLIP IAW SRM 51-40-02, RESTORED SURFACE PROTECTION IAW CPM 51-21-05, 51-21-06 AND ETN GN-51-017.
